A note on the solution of an equation of the order four

Author(s): K.H. Haase
Sponsor(s): IEEE Publication
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 1968
Volume: 56
Page(s): 240 - 241
ISSN (Paper): 0018-9219
ISSN (Online): 1558-2256
DOI: 10.1109/PROC.1968.6260

Abstracts

Regular

Three test values at most indicate whether a fourth-order equation with real coefficients has one or two pairs of conjugate complex roots or exclusive real roots.

Advertisement